# SDR R61A201401220148

- Difficulty date: January 22, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,573 hours, 7,067 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT APU FIRE WALL CRACKED AT THE BEND.  MX R & R FIREWALL IAW AMM 53-31-21, NO DEFECTS NOTED.
